# SDR 201805220000160

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: General aviation
- Aircraft: N660JM
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145642
- Aircraft time: 5,119 hours, 2,669 cycles
- Engine: Rroyce AE3007A1
- Engine time: 5,123 hours, 2,671 cycles
- System (JASC): 3300 · Lighting System
- Part: Inverter
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR IN CABIN. FLIGHT CREW CONFIRMED NO SMOKE WAS PRESENT IN CABIN.  LANDED AND WAS INSPECTED ON GROUND BY THE FIRE DEPARTMENT FOR EVIDENCE OF SMOKE OR BURNING. NONE DETECTED, MAINTENANCE SURVEYED AIRCRAFT AT BASE, FOUND THE NR 4 UP WASH LIGHT INVERTER TO BE FAILED, AND HAVE STRONG ELECTRICAL BURNING ODOR.
